# SDR QXEA2009041400256

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,374 hours, 14,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 838-858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK - LT OTBD SEAT TRACK HAS CORROSION BETWEEN FS 838.00 AND FS 858.00.  BLENDED LT OTBD SEAT TRACK BETWEEN FS 838.00 AND FS 858.00 IAW REO 670-53-00-013 NOTE 1 MAX MATERIAL REMOVED AT DIMENSION "U" .005 FOUND TO BE WITHIN LIMITS OF TABLE 1.  ALODINED AND REIDENTIFIED SEAT TRACK IAW REO 670-53-00-013.
